Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5382

END OF "WEEKS 4 TO 6"

insomniac27

195 views

if i had never come to this message board i would have never heard of the innitial breakout. i know now that my derm helped me avoid that by having another med the first two weeks.

what i would have known, from her, is that weeks 4 to 6 can be the worse, acne wise.

she was right in the sense that i had new cysts last week. two. one is healing in the same way one i had prior to accutane did with this medication... it flattens completely overnight, and it looks purple floom blood as if i had picked for hours. then it leaves a red mark. blah.

so i know it is not mathematical but since its been 6 whole weeks, i hope it means i will have no new things coming up.

i have my apointment on the 10th which i feel is too late in into my treatment for a 2nd appointment. but the lady took a vacation!!! ugh

i honestly feel my secondary effects are almost none and that worries me a lot.

yes, i have dry skin, but i can do without moisturizing its really no big deal, my eyes feel sometimes dry but again, i dont need drops, my sclap almost doesnt itch anymore... etc etc.

im having 60mg and i weight 69kg so i dont know if i shouldnt have 10 extra mg a day.

btw i have my blood results on the 4th!...



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×